... with food. the first day i took it i got cramps, still had high sugar sfter that meal. Today i took it and two hours later i had cramps and i had to go to the bathroom. While there i felt sick, had the sweats real bad and felt like i was going to pass out. I got real scared. I live alone, i managed to get myself a cold cloth on my neck. I made it into the other room and took my blood sugar. It was 117 before i ate now it came down to 102 after a large meal. I want to know if this is why i got that way, i still have cramps and diarrhea. I dont feel like passing out though. I want to know should i stope taking the metformin. I also take furosmide and zoloft. My doc is closed tomorrow so anyone on here that can help i would appreciate your help
No responses have yet been posted. Add your response to this question.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2010 • 1 answer
Posted 25 Aug 2010 • 1 answer
Greetings Everyone! I am new here and I have a few questions about metformin. I take 500 mg 2x a day
Posted 22 Jan 2012 • 2 answers
Posted 29 Jun 2014 • 1 answer
Posted 12 Jan 2017 • 0 answers